# SDR 2024F00192

- Difficulty date: August 14, 2024
- Submitted: August 16, 2024
- Operation: General aviation
- Aircraft: N451AV
- Make and model: Airbus A320-214
- Aircraft serial: 4051
- Aircraft time: 35,196 hours, 31,770 cycles
- Engine: Cfmint CFM565B43
- Engine time: 30,351 hours, 26,517 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AC
- Part serial: 954930
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 35,196 hours, 31,770 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAB PRESSURE. ADV CABIN ALTITUDE 8’800 AP 4.4 V/S 0 ACTION RECOMMENDED WERE PERFORMED AP CONTINUE INCREASING AN V/S “0  IAW TROUBLESHOOTING TASK 21-31-00-810-868-A THE PROCEDURE WAS PERFORMED & OPS TEST´S STEP 4.F WAS PERFORMED SATISFACTORYLY, & STEP 4A ITEM 1(C) IAW PARAGRAPH 4B (C) WAS SENT TO MCC.  IAW AMM 5-53-00-780-003-A01 PRESSURIZATION TEST TO MEASURE STRUCTURAL AIR LEAKAGE WITH AIDS WAS PERFORMED GOOD.  IAW AMM TASK 31-33-00-710-009-A,  DOWNLOAD OF DFDR  IAW AMM 23-71-00-600-802-A01 DOWNLOADING OF CVR IAW AMM TASK 31-36-00-710-016-A THE DOWNLOADING PROCEDURE OF FDMIU/DMU DATA ON A PCMCIA PERFORMED IAW DOSSIER 81450802  TSM 21-31-00-810-809-A  SUBTASK 21-31-00-810-068-A AUTO MODE WITH SYST 1 IS 8000FT MAN MODE IS 8100FT. WITH SYST 2 IA THE SAME VALUES,  NORMAL CONDITION WITHIN LIMITS.   PRECAUTION CPC 1 REPLACED IAW AMM 21-31-34-000-001 / 400-001. OPS TEST OF PRESSURE CONTROL & MONITORING PERFORMED SATISFACTORILY IAW AMM 21-31-00-710-003 OPS TEST OF THE MANUAL PRESSURE CONTROL & MONITORING SYS PERFORMED SATISFACTORILY IAW AMM 21-31-00-710-003-A  OPS TEST OF MANUAL MODE SELECTION & MANUAL MODE PRESSURE CONTROL & FUNCTIONAL TEST OF MANUAL MODE CABIN ALTITUDE/OUTFLOW VALVE POSITION INDICATION WAS PERFORMED SATISFACTORILY IAW AMM 21-31- 51 000-001-A / 400-001-A OUTFLOW VALVE WAS REPLACED TESTS SATISFACTORY.
